# SDR USAA2014022400016

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,010 hours, 23,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5129
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CORROSION ON CABIN FLOOR BEAM UPPER FLANGE AT BS 700 BETWEEN LBL 45 TO LBL 60. REPAIRED CABIN FLOOR BEAM UPPER FLANGE AT BS 700 BETWEEN LBL 45 TO LBL 60 IAW EA 105608 &  SRM 53-00-51.
